•  
  •  
 

Turkish Journal of Mathematics

Volume 44, Number (2020)

Cover and Contents

Articles

PDF

On extensions of two results due to Ramanujan
YONG SUP KIM, ARJUNKUMAR RATHIE, and RICHARD B. PARIS
Pages 348-355

PDF

Faber-Laurent series in variable Smirnov classes
DANİYAL İSRAFİLZADE and ELİFE GÜRSEL
Pages 389-402

PDF

On orthomorphism elements in ordered algebra
BAHRİ TURAN and HÜMA GÜRKÖK
Pages 403-408

PDF

Regular sequences in the subrings of C(X)
FARIBORZ AZARPANAH and Delavar ESMAEILVANDI
Pages 438-445

PDF

The strong 3-rainbow index of edge-amalgamation of some graphs
ZATA YUMNI AWANIS, ANM SALMAN, SUHADI WIDO SAPUTRO, MARTIN BACA, and ANDREA SEMANICOVA-FENOVCIKOVA
Pages 446-462

PDF

Dissipative canonical type differential operators for first order
RUKİYE ÖZTÜRK MERT, ZAMEDDİN İSMAİLOV, and PEMBE İPEK AL
Pages 481-490

PDF

Conceptions on topological transitivity in products and symmetric products
ANAHI ROJAS, FRANCO BARRAGAN, and SERGIO MACÍAS
Pages 491-523

PDF

Some results of K-frames and their multipliers
MITRA SHAMSABADI and ALI AKBAR AREFIJAMAAL
Pages 538-552

PDF

A new method for obtaining the inconsistent elements in a decision table based on dominance principle
YASEMEN UÇAN, AHMET TOPAL, and NİLGÜN GÜLER BAYAZIT
Pages 561-568

PDF

Geodesic motions in SO(2,1)
İSMET AYHAN
Pages 569-587

PDF

Nonnull Curves with Constant Weighted Curvature in Lorentz-Minkowski Plane with Density
MUSTAFA ALTIN, AHMET KAZAN, and HACI BAYRAM KARADAĞ
Pages 588-610

PDF

On solvability of inverse problem for one equation of fourth order
AYSEL RAMAZANOVA TELMAN QIZI and YASHAR MEHRELIYEV TOPUSH OGLU
Pages 611-621

Editors

Editor-in-Chief
Prof. Dr. Adnan TERCAN
Hacettepe University

Associate Editor-in-Chief
Prof. Dr. Aydın GEZER
Atatürk University

Editorial Board